# SDR FDEA201405231145

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FXA5377340520000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE AREA AT FRAME 32 BETWEEN STRINGER 54L - STRINGER 55 SHEAR TIE HAS SURFACE CORROSION.  REMOVED & INSTALLED FABRICATED SHEAR TIE IN FWD CARGO COMPARTMENT BILGE AREA AT FRAME 32 IAW SRM 51-40-21.  TREATED & PRIMED IAW SRM 51-21-10.  TOP COATED AREA IAW SRM 51-75-10.  CLASSIFIED AS MAJOR CAT A REPAIR.  SHEAR TIE FABRICATED ON STAM TRAVELER T14 1068961.
